MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG. SHEATH, 45CM STRYKEPROBE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG. SHEATH, 45CM STRYKEPROBE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0250070450
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the end of sheath broke off inside the patient.Broken piece was recovered from the patient and the procedure was completed.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.The reported failure mode will be monitored for future reoccurrence alleged failure: broke off inside the patient.Probable root cause: 1.Material/design error 2.Manufacturing/assembly/ service error 3.Excessive user force 4.Severe shipping conditions 5.Disposable tip rubbing against product 6.User error manufacture date is not known.
 
Event or Problem Description

Brand Name
PKG. SHEATH, 45CM STRYKEPROBE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9078130
Report Number0002936485-2019-00401
Device Sequence Number2486064
Product Code GCJ
UDI-Device Identifier07613327051926
UDI-Public07613327051926
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K934094
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0250070450
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/26/2019
Supplement Date Received by Manufacturer08/26/2019
Initial Report FDA Received Date09/17/2019
Supplement Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1